MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 22MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 22MM; KNEE TIBIAL INSERT
Catalog Number 151710522
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: (b)(4).Clinical adverse event received for lateral "knee" pain on left knee found to have tibial and femoral component loosening device related: no information provided.Procedure related: no information provided.Date of event: jan 2025.Date of implant: (b)(6) 2020.Date of revision: no information provided.Device location: left.Treatment/impact: no information provided.Depuy synthes products used: catalog number: 150440105.Lot number: j48d18.Component type: femoral component.Description: attune knee system revision crs femoral cemented left size 5.Catalog number: 151320110.Lot number: j06t70.Component type: femoral stem.Description: attune knee system revision pressfit stem 20x110mm.Catalog number: 154705003.Lot number: j1075x.Component type: femoral medial distal augment.Description: xxx.Catalog number: 154705003.Lot number: j3653x.Component type: femoral lateral distal augment.Description: attune knee system revision distal femoral augment 12mm cemented size 5.Catalog number: 154905001.Lot number: j5003d.Component type: femoral medial posterior augment.Description: attune knee system revision posterior femoral augment 4mm cemented size 5.Catalog number: 154905002.Lot number: j1078k.Component type: femoral lateral posterior augment.Description: attune knee system revision posterior femoral augment 8mm cemented size 5.Catalog number: 150660004.Lot number: 9264281.Component type: tibial base component.Description: attune knee system revision rotating platform tibial base cemented size 4.Catalog number: 151318060.Lot number: j4638f.Component type: tibial stem.Description: attune knee system revision pressfit stem 18x60mm.Catalog number: 151111201.Lot number: j5204j.Component type: tibial sleeve.Description: attune knee system revision tibial sleeve porocoat fully coated 29mm.Catalog number: 152303102.Lot number: j1172r.Component type: tibial medial augment.Description: attune knee system revision tibial augment 10mm lm/rl cemented size 3/4.Catalog number: 151710522.Lot number: 8974836.Component type: tibial insert component.Description: attune knee system revision crs rotating platform insert aox size 5 22mm.Catalog number: 61971001.Lot number: 1721033110tha03.Component type: cement.Description: no information provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.No device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Upon further review, it has been determined that there is no allegation against the device, no reportable event.It has been determined that mwr-1818910-2025-20306 under ra-003897612 has been submitted in error.Further updates will only be provided if additional information is received that changes the regulatory determination.

Brand Name
ATTUNE CRS RP INSRT SZ 5 22MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23593052
Report Number1818910-2025-20306
Device Sequence Number10129261
Product Code NJL
UDI-Device Identifier10603295055983
UDI-Public(01)10603295055983(17)231031(10)8974836
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number151710522
Device Lot Number8974836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight88 KG